# SDR ASAA2016041016341

- Difficulty date: April 10, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N408AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41732
- Aircraft time: 13,403 hours, 4,290 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7220 · Turbine Engine Air Inlet Section
- Part: Case
- Part number: 3400598100
- Condition: Cracked
- Location: Nr 2 Engine Fan
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 ENGINE FAN CASE B1 FLANGE LUG CRACKED AT FIRE DETECTOR MOUNT.  11 O'CLOCK POSITION.  ACFT GROUNDED.  ACCOMPLISHED EA POWER PL-72EA-16945.
